# SDR SWIA202266544

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR , INTERCOSTAL DD3 IS CORRODED BETWEEN F S 338.963 -F S 347.25     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED THE PAX DOOR INTERCOSTAL DD3 IAW CRJ 200 SRM 51-42-06. REFERENCE CONTINUE CARD FOR WORK PERFORMED. COMPLETED MAJOR STRUCTURAL REPAIR CARD 51-900-103-SKY AND COMPLETED M-337 FORM ATTACHED. NO WEIGHT CHANGE.
